# SDR USAA2012120300019

- Difficulty date: November 27, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 39,229 hours, 22,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 12ABC.  REMOVED AND REPLACED LIGHT ASSEMBLY (MPN 10-1288-1) PER AMM 33-51-19-400-001.  OPS CHECKED GOOD.
